RightAnswer Knowledge Solutions provides access to hundreds of data sources. Our premier and proprietary sources include fully-researched documents from well-established experts in the chemical and HazMat fields.
A search in our system for this chemical would return results – all in one place -- in the following categories from the listed data sources.
- Chemical Identification
- Environmental Hazards
- First Aid/Medical Treatment
- Handling/Storage/Shipping/Waste Management
- Personal Protection
- Physical Hazards/Corrective Response Actions
- Physical/Chemical Properties
- Report Abstracts and Studies
- Reproductive Risk
- Toxicology/Health Hazards/Exposure
|Example of Acute Exposure data from MEDITEXT.|
Other Government Links Searched via RegsKnowledge:
State Environmental Regulations
Example Content from MEDITEXT for 88-85-7:
Please note: this is an extract of information from a larger document. Full document and details are available by subscription.
ACUTE EXPOSURE INFORMATION
- Dinoseb is a dinitro-o-cresol (dinitrophenol) compound. All EPA registrations for these agents were suspended under emergency action to mitigate human exposures in 1986. Dinoseb is extremely toxic to humans. It is absorbed through the skin, gastrointestinal tract and lungs.
- Systemic dinoseb poisoning may be manifested by mailaise, lassitude, headache, nausea, vomiting, chest and abdominal pain, marked thirst, anorexia, fatigue, diaphoresis, hyperthermia, shivering, facial flushing, tachycardia, tachypnea, hypertension, respiratory distress, shortnes of breath, hemoptysis, pulmonary edema, cyanosis, muscular cramping, excitement, confusion, insomnia, convulsions, coma and death.
- Cerebral involvement is marked by restlessness, anxiety, manic behavior and unconsciousness. Rapid weight loss can occur with exposures of a week or more. Some degree of renal and hepatic injury, with jaundice, may result from poisoning. Dinoseb poisoning may initially be confused clinically with organophosphate or carbamate poisoning.
- Dinoseb caused pain and swelling of the eye, with subsequent severe visual impairment for 3 days, after accidental occupational exposure. It caused severe irritation when instilled into rabbit eyes. It may cause yellow staining of skin, nails, hair and sclera, and dermal irritation. Dust inhalation is irritating to the respiratory tract.
- Ataxia, weakness, difficulty with locomotion, polypnea, and death have been described in accidentally exposed pets.
- The mechanism of acute toxicity is uncoupling of oxidative phosphorylation preventing the conversion of ADP to ATP, and resulting in cellular biochemical changes that lead to increased oxygen uptake, increased permeability of mitochondrial membranes to hydrogen ions, and diverting of energy available from metabolism into heat production, which raises body temperature.
- Irritating and toxic oxides of nitrogen fumes may be released if dinoseb is heated to decomposition. Inhalation exposure to such fumes would be expected to cause respiratory tract irritation and could lead to bronchospasm, chemical pneumonitis, or noncardiogenic pulmonary edema.
© 2011-2020 RightAnswer.com, Inc. and/or its licensors. All rights reserved. No claim to original U.S. Govt. works.